# SDR SIMA2020041319008

- Difficulty date: March 19, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,477 hours, 32,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 14525599001
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV BUCKET INSIDE WASTE PANEL HAS CORROSION-C/A-APPLIED SEALANT AND INSTALLED SERVICEABLE LAV BUCKET IAW EMB 145 SRM 51-20-01 AND 51-40-02.
